Show simple item record

dc.contributor.authorSaker, Samir H. ( Orcid Icon 0000-0003-2793-0972 )
dc.date.accessioned2020-08-17T17:14:57Z
dc.date.available2020-08-17T17:14:57Z
dc.date.issued2002-07-22
dc.identifier.citationSaker, S. (2002). Kamenev-type oscillation criteria for forced Emden-Fowler superlinear difference equations. Electronic Journal of Differential Equations, 2002(68), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12401
dc.description.abstractUsing Riccati transformation techniques, we establish oscillation criteria for forced second-order Emden-Fowler superlinear difference equations. Our criteria are discrete analogues of the criteria used for differential equations by Kamanev [5].en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOscillationen_US
dc.subjectEmden-Fowler difference equationsen_US
dc.titleKamenev-Type Oscillation Criteria for Forced Emden-Fowler Superlinear Difference Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record